English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

m solutions good, m-1 solutions better

MPS-Authors
/persons/resource/persons235621

Kreinovich,  Vladik
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Longpré, L., Kreinovich, V., Gasarch, W., & Walster, G. W. (2008). m solutions good, m-1 solutions better. Applied Mathematical Sciences. Journal for Theory and Applications, 2(5), 223-239.


Cite as: https://hdl.handle.net/21.11116/0000-0004-2978-8
Abstract
There is no abstract available